Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thomas Craig
Title: Treatise on Linear Differential Equations. Vol. I
Additional book information: Equations with uniform coefficients. New York; John Wiley & Sons, 1889. 8vo, pp. ix. + 516.

Review Information:

Reviewer: J. C. Fields
Journal: Bull. Amer. Math. Soc. 1 (1891), 48-54
DOI: https://doi.org/10.1090/S0002-9904-1891-00029-2